Vicodin addiction?maybe?

Question by .$ .PayCheck.$ .: Vicodin addiction?maybe?
ive been on it since march 17th when i injured my arm taking normal doses as perscribed, one 7.5-500mg. hydrocordone every 4hrs im gonna stop when this bottle is out which i have like 1 more days supply left am i alright to just stop or should i be weened off them?

Best answer:

Answer by barbieb.
you will be okay.If you are not abusing them and it has only been about a month,no worries.The most that will happen is that your opiate receptors will have to level off.Don’t worry,hon.

Give your answer to this question below!

Trackback URL

,

One Comment on "Vicodin addiction?maybe?"

  1. daniels21
    24/03/2014 at 2:29 pm Permalink

    Hey Kyle. I’m an ER nurse and we see a lot of people that come in who are really addicted to narcotics. Although I don’t think you are addicted, in my honest opinion I would suggest weaning yourself off of them and take a couple of more days to finish the pills. I just changed medications for a health issue I have and even though it’s not a narcotic my doctor was extremely careful to slowly take me off the old pill and slowly start me on the new pill to get used to it. I mean, what are you going to do if you stop cold turkey and have no more vicodin, & are in pain? You’re going to want more and are going to go through withdrawals. If you go back to the doctor asking for more you could be accused of drug seeking and I don’t want that to happen to you, so I’d take it slow, cut your pills in half and take more time between when you are taking the pills. Vicodin is a nasty pill to get addicted to. Yuck! Take care and watch that arm!

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments